# SDR CA960123007

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5C004307803
- Condition: Shattered
- Location: Pilots
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AT 21,000 FEET, OUTER PANE OF PILOT'S WINDSHIELD SHATTERED. (POSSIBLE BIRD STRIKE).
